# SDR QXEA2025050900174

- Difficulty date: May 6, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 18,117 hours, 12,546 cycles
- Engine: Ge CF348E5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 4120T00P60
- Part serial: LMDBG205
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 18,122 hours, 12,546 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 2 SHORT DISPATCH ADVISORY ON EICAS. REMOVED FROM SERVICE. INTERROGATED CMC FOUND RELATED SHORT DISPATCH F/C:73217422G2A PER GE LMM FAULT ISOLATION TASK 72-00-00-810-808 SUBTASK 72-00-00-810-133 REMOVED AND REPLACED ENGINE 2 FADEC IAW AMM 73-21-01-000/400-801-A OPS CHECKS NORMAL. SHORT DISPATCH CLEARED, NO FURTHER DEFECTS NOTED. A/C OK FOR CONTINUED SERVICE.
